# SDR AALA20031194

- Difficulty date: October 30, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE, FOUND CEILING EMERGENCY LIGHTS AT STATION 909 INOPERATIVE.  REPLACED BATTERY PACK B5-104.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
